Title: | Положительные случайные блуждания и обобщенные эллиптические интегралы |
Authors: | Малышев, В.А. |
Issue Date: | 1971 |
Publisher: | Наука |
Citation: | Малышев, В.А. Положительные случайные блуждания и обобщенные эллиптические интегралы / В.А. Малышев // Доклады Академии наук СССР.- Москва : Наука, 1971. - Т. 196, № 3.- С. 516-519. |
URI: | https://elib.gsu.by/handle123456789/72667 |
Appears in Collections: | Оцифрованный фонд |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Малышев_Положительные.pdf | 691.91 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.